# SDR R61A201401020015

- Difficulty date: January 2, 2014
- Submitted: January 7, 2014
- Operation: Air carrier
- Aircraft: N165HQ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000291
- Aircraft time: 11,358 hours, 7,063 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 17003275005
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, LEFT SILL BETWEEN FRAMES 12-16 HAS SIGNS OF CORROSION.   MX R & R  LT SILL BETWEEN FRAMES 12-16 IAW SRM 51-40-02, 51-43-04, 51-41-02.  PN 170-03275-005, SILL.  AIRCRAFT REMAINS UNTIL HEAVY CHECK IS COMPLETED.
